Feedback on Ortho Tri-Cyclen, page 163
About Ortho Tri-cyclen®
If you’ve used Ortho Tri-cyclen®, please help others by sharing your experience with side effects. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.
What to expect when getting off Ortho
I am currently contemplating getting off of Ortho. I am curious as to what I should expect when doing so. I’ve heard a lot about weight gain, terrible acne, moodiness, and cramps. I gained weight when I started taking birth control in July of 2010. I have never had acne problems and my cramps have never been that bad either. I have noticed extreme mood changes since I’ve been on Birth Control. Depression and bitchiness pretty much sums up my attitude! AskDocWeb, what do you think? I want to stop taking birth control, but I also want to know what to expect. Thank you!
AskDocWeb: Since you gained weight when you started taking the pill it will likely be easier to lose it after you stop. An extreme change in mood is one of the top reasons for discontinuing birth control pills. If before you started taking birth control pills, you suffered from female pelvic pain, acne, irregular periods, PMS or other conditions, these may return when you stop using the pills. The menstrual period typically starts again within three months after stopping the pill. Most women will have a period within 4 to 6 weeks. Those women who took the pill to regulate their menstrual cycles may not have a period for many months (post-pill amenorrhea). If you don’t have a period within three months, take a pregnancy test to make sure you’re not pregnant. If after six months you still don’t have a period, see your doctor.
I took this for 3 months and by the end of my third month my face was broken out terribly. I had a 2 day period the first month and in month 2 and 3 I had a 12 to 14 day period. I was sick to my stomach all the time. Severe cramping a week before period. Bad headaches during period. I started getting super sensitive facial skin and was breaking out with blisters type acne on face that wouldn’t heal, cycstic acne that scarred even if not touched and took forever to heal. The itching and burning on my face got so bad I was give a cortasone shot and given oral anti itching medication and put on doxycycline to help clear skin.
Be careful this medication works differently for everyone. I tried to stick it out and made it to 3 months and was finally could not take it anymore..good luck.
Miassed 4 pills
I was sick when I started my period so I forgot to take my sugar pills, then got so busy I didn’t realize I missed four active pills while, when I realized on Friday the 25th I missed that many I took one right away. I had sex with my boyfriend that night he pulled out before he finished. The minute I got home I took the remaining 3 pills. My first question, is 4 enough to cause very minor nausea, stomach pains and dizziness? my second is, if I used the pullout method is it possible that I might be pregnant. I do not have insurance to see a doctor I need help.
AskDocWeb: Taking 3 pills at once is not recommended and may result in nausea, stomach pain, and dizziness. Please read the part of the directions titled “WHAT TO DO IF YOU MISS PILLS.” What you need to do depends on whether you are a Sunday Starter or a Day 1 Starter. In either case you may become pregnant if you have sex in the 7 days following the missing of 2 or more pills. And there is more bad news: The “pull out” method has a reputation for a high failure rate.
Started on the wrong pill
I started on birth control ( Ortho Tri- Cyclen to be specific) about 2 weeks ago, tomorrow (Sunday) should be the beginning of my 3rd week. However, I just realized this morning that I started on the wrong pill. Instead of starting on the Sunday white pill, I started on the dark blue one. Therefore, I still have a light blue pill and only 6 dark blue ones instead of have 7 dark blue ones. I have also experienced with acne, is it the reason why? I’m crewed! The clinic closes tomorrow, Please help!
AskDocWeb: Even though your clinic is closed you may still be able to call your pharmacist. They are usually happy to answer any questions you have. However, starting on the wrong pill will not have any effect on acne.
Tight chest and tension between shoulder blades
Hi There, I’ve recently started ortho tri-cyclen lo and have a history of poor medication tolerance. I seem to have a tight chest and tension between my shoulder blades with jaw clenching since starting this a week ago. I’m curious because I’m also prone to panic attacks and these symptoms may be related. Do you know if these symptoms are common? Thank you.
AskDocWeb: Those symptoms have not been associated with the use of Ortho Tri-Cyclen Lo. However, your are right, they have been linked to panic attacks.
Stopped using the pill
I stop using the pill, on the 12th of November … And my period was supposed to come down on the 8th of December … And now I’m 9 days late, is it normal??? Can I be pregnant??? Before I used the pill a year ago I was irregular … Am I back to my normal routine?
AskDocWeb: Yes and yes, if you had intercourse since stopping the pill then you could be pregnant. Since you were irregular before using the pill, that irregularity is likely to return when the pill is discontinued.
Switching to Ortho Tri-cylen
I have been taking Orthotricylen Lo for 8 years now and I don’t seem to have any problems with it. I don’t remember any nausea when first taking it either. In those 8 years I have gained maybe 10 lbs total but I figure it was from aging as I started it at age 18 and now I’m 26, plus I eat too much sugar ha! I get my period pretty much at the same time every month, and it is not heavy at all. I don’t experience any major moods or depression, not that I have noticed anyway.
I am switching to Orthotricylen instead of the Lo because my new insurance is charging 20 bucks more than I used to with my old insurance. My doc says it shouldn’t be much different but I may experience some extra breast tenderness or nausea in the first month, but otherwise should be the same. 🙂 I hope that’s true. I noticed in the other testimonies that if you have a side effect to the Lo then you will also have it with the original and vice versa. So hopefully I still don’t have any side effects with this one.
AskDocWeb: Good luck Corrina, we’ll keep our fingers crossed for you. Read more feedback
Report – 163 – 164 – Page 165 – 166 – 167 – Last Page 175